Skip to content

On the Dulac's problem for piecewise analytic vector fields

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2259-2273
Number of pages15
JournalJournal of Differential Equations
Volume266
Issue number4
DOIs
DatePublished - 5 Feb 2019

Abstract

This paper presents a version of Dulac's Problem for piecewise analytic vector fields that states conditions for the number of limit cycles around certain minimal sets. A suitable model-theoretic structure is introduced under which a qualitative investigation of the problem is settled.

    Research areas

  • Dulac's problem, Piecewise analytic vector field, Quasi-regular map

Documents

View research connections

Related faculties, schools or groups